I've been trying to lose weight and was switched to Effexor a couple months ago. Is the weight gain side effect physical and unavoidable or is the med promoting me to eat more and therefore not lose weight. Or am I just being paranoid. It's making me freak out a little and want to get off the drug, but my Dr is a little kooky and I don't feel comfortable discussing it with her. Whenever I suggest that perhaps the drugs aren't working correctly she makes me feel like I'm doing something wrong.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...